# SDR SB05162

- Difficulty date: December 4, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THAT SOME OF THE EMERGENCY LIGHTS IN THE AFT CABIN WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT BATTERY PACK.  OPERATIONAL CHECK GOOD.
